# SDR AALA202112279327

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N828AA
- Make and model: Boeing 787-9
- Aircraft serial: 40648
- Aircraft time: 17,738 hours, 2,050 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Loose
- Location: Windshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: STRIP OF MATERIAL LOOSE AND FLAPPING AROUND AT TOP OF L1 WINDSHIELD APPROX 12 INCHES OUTBOARD OF THE TIP OF THE WINDSHIELD WIPER BLADE NO ARCING NOTED STRIP OF MATERIAL DEPARTED AIRCRAFT. MAINTENANCE REPAIRED HUMP SEAL PER B787-A-56-11-00-03A-663A-A.
